Change search
ReferencesLink to record
Permanent link

Direct link
The asymptotic final size distribution of multitype chain-binomial epidemic processes.
Stockholm University, Faculty of Science, Department of Mathematics. Matematisk statistik.
1999 (English)In: Advances in Applied Probability, ISSN 0001-8678, Vol. 31, no 1, 220-234 p.Article in journal (Refereed) Published
Abstract [en]

A multitype chain-binomial epidemic process is defined for a closed finite population by sampling a simple multidimensional counting process at certain points. The final size of the epidemic is then characterized, given the counting process, as the smallest root of a non-linear system of equations. By letting the population grow, this characterization is used, in combination with a branching process approximation and a weak convergence result for the counting process, to derive the asymptotic distribution of the final size. This is done for processes with an irreducible contact structure both when the initial infection increases at the same rate as the population and when it stays fixed.

Place, publisher, year, edition, pages
1999. Vol. 31, no 1, 220-234 p.
Keyword [en]
Multitype chain-binomial epidemic process; counting process; weak convergence; branching process
National Category
Probability Theory and Statistics
URN: urn:nbn:se:su:diva-10458OAI: diva2:176977
Available from: 2008-01-02 Created: 2008-01-02 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Andersson, Mikael
By organisation
Department of Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 32 hits
ReferencesLink to record
Permanent link

Direct link